# SDR USAA030074

- Difficulty date: May 20, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs
- Part time: 58,358 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASE BEAM WEB CRACKED 1 INCH, BS 1368 STRINGER 17L.  REPLACED WEB PER SRM 51-10-02.  (M)
